# SDR SWAA2020122938623

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 74,930 hours, 43,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RED 'PULL HANDLE' IS VISIBLE WHEN RIGHT (FIRST OFFICER) SIDE SERVICE DOOR IS ARMED.  REPACKED SLIDE IN SHELL, PER MT 725-61-06 FOR R2 DOOR CHECKS OK.
